MAUDE Adverse Event Report: SUNSTAR AMERICAS, INC. GUM® ORTHODONTIC KIT; MANUAL TOOTHBRUSH

SUNSTAR AMERICAS, INC. GUM® ORTHODONTIC KIT; MANUAL TOOTHBRUSH
Model Number 124RQB
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer complained about the bristles on the orthodontic toothbrush were falling out while brushing.

Brand Name
GUM® ORTHODONTIC KIT
Common Device Name
MANUAL TOOTHBRUSH
Manufacturer (Section D)
SUNSTAR AMERICAS, INC.
301 e. central road
schaumburg IL 60195
Manufacturer (Section G)
SUNSTAR AMERICAS, INC.
301 e. central road
schaumburg IL 60061
Manufacturer Contact
priya bhatia
301 e. central road
schaumburg, IL 60195
8477944331
MDR Report Key22376823
Report Number1413787-2025-00205
Device Sequence Number7972233
Product Code EFW
UDI-Device Identifier00070942306799
UDI-Public00070942306799
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number124RQB
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Initial Report FDA Received Date07/01/2025
Usage of Device A
Patient Sequence Number1
Patient SexUnknown